# SDR FDEA2018089991

- Difficulty date: August 10, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 83,516 hours, 18,801 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB29324
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING LEADING EDGE STRINGER,  XOS 667 WAS FOUND CRACKED.   REPAIRED IAW EA 1-5710-  115147 A, PART 2.
